# SDR DL76G060681

- Difficulty date: August 24, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 62,459 hours, 14,324 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 258T110012
- Part serial: 392H57
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR COUNTER BALANCE SPRING BROKEN.  ITEM FORWARDED TO MCO.  REMOVED L1 DOOR COUNTER BAL.   INSTALLED L1 DOOR COUNTER BALANCE ASSY PER MM.  REPLACED L1 DOOR ROTOR ACTUATOR PER MM.  MCO/PLAC  REMOVED.
